Longtec and shorttec : Hi all. Anyone taking... - Pain Concern

Pain Concern

33,072 members10,571 posts

Longtec and shorttec

Sallyk42 profile image

Hi all. Anyone taking longtec and shorttec please. My stomach has been unbearable since they changed me from zomorph to these. I take lamsaprazole and gaviscon twice a day gaviscon up to 4. But it really isn't a help. The pain and bloat is horrendous at times. Thank-you for reading

12 Replies

Hey there,

Yep I take 40mg long tec twice a day, short tec 5mg 4 times a day but lansaprazole 39mg once a day and gaviscon. I rate them both but yes your right they are bad for your stomach. I have to have an endoscopy annually as I now have active gastritis 😞. Can't believe I've found someone on the same as me. Nobody has heard of them lol. I use them for my fibromyalgia which does help but about to start coming off them and try a more basic cocktail of medicine. Been 2.5 years on them but they work for me.

Sallyk42 profile image
Sallyk42 in reply to Kieron85

Hi there hun And thank-you for your reply. I was on zomorph for 3 years and dose was getting silly so the pain management put me on them. Been on them about 8 months. My stomach was bad before thanks to amitriptyline 110mg at night and zomorph 140 of. But since these it's bloody awful. Every morning I wake in pain with my stomach. They upped lamsaprazole to twice daily but it doesn't touch it. How did you find out you had gastritis? They have given me a scan of stomach but nothing else. I suffer extremely constipation which has caused bladder problems too but it's from belly button up occasionally going down further too. Even water makes it worse. Amazing on such high dose and still feel pain lol not.

Booked for surgery on my neck and 8 injection on lower back but neck was from a fall. Everyone I say too has not heard of them but my chemist is adamant they wouldn't cause my stomach problems!!

It is so nice to hear of someone else that takes them. Xx

Kieron85 profile image
Kieron85 in reply to Sallyk42

Your welcome,nice to chat to someone with the same problems and same rare medication. My doctor told me last week that I need to come off them and see how pain is but still on same dose. She'd had a meeting with other Dr and they said at 32 I should be looking at something different as it is not good to be on them for long term because of the damage and dependency of them. As there is no end to the fibromyalgia they want me on something less harmful in the long run. I have so much going on health wise it's just one big cocktail of medicine going through me. I had a camera down my throat and up my bum (wasn't sure what word to us haha) can't remember what they call it lol. That one goes right up through the intestine, that sounds like where your pain is. That's a high dose of amitriptyline 😯 xxx

Sallyk42 profile image
Sallyk42 in reply to Kieron85

Lol that's what I'd of put!! I can understand they want you off them but I'm 51 so probably not as bad for me. I have so many symptoms of fibro but have never had it checked as symptoms are same for chronic pain. My stomach is ruined thanks to the amitriptyline!! And now long and short are Def not helping. But to get them to investigate it there's no chance as they say it's same as what my injury will cause. Quite laughable really. Did they find anything with cameras? I have major constipation which causes pain too xx

Kieron85 profile image
Kieron85 in reply to Sallyk42

Two lumps where found and last year I had one removed as it was so big. The cancer level was ok but still have the other two inside my tummy. I'm a alcoholic sober 27 months. Don't miss it one bit as it's played a MASSIVE struggle on my life. Failed relationships,police arrests and constant fighting. I believe the government should put more of a warning on it but won't happen as they will loose tax on it. I live on laxido for my constipation. Works wonders lol. They did say if I was older then be different so can see what they are doing is in my best interest. Xx

Sallyk42 profile image
Sallyk42 in reply to Kieron85

I was a steward in a working mens club so yes I totally agree how bad that stuff is. It changes peoples personality ten fold. Well done you for getting off that journey it's just sad you had to have all this now you are sober. Why did they leave two in? I can't believe they did that x

Kieron85 profile image
Kieron85 in reply to Sallyk42

Bet you see some sites in that job. Where was that then? They left them in saying they are polyps but it's the John Radcliffe for you xx

Sallyk42 profile image
Sallyk42 in reply to Kieron85

John Radcliffe? What's that. Polyps are OK to be left I thought. Yes I saw some sights and some fights. It's not a job for the weak lol. But someone has to do it!! Yrs probably your age makes a difference as I'm older they give up. But to be fair they are probably good tablets but because I'd killed my stomach by the time I went on them I tend to blame them but probably not them at all x

I was on the same, now moved to Buprenorphine patches 70 m/h. Now much better and more awake. No stomach problems or other side effects.

Sallyk42 profile image
Sallyk42 in reply to nielprice

How did you manage to get something else? Did they not work?

Thankyou for your reply x

nielprice profile image
nielprice in reply to Sallyk42

I went back to my Doctor as I was sleeping all the time, I've been on these pain patches for only about 3-4 months but are 100% better.

Sallyk42 profile image
Sallyk42 in reply to nielprice

I've been back too many times to count but just say it's all part of my problems with my neck lol. I will ask about those at my next appointment thanks c

You may also like...